Research ArticleOpen accessIn the abstractSimulations of Two-dimensional High Speed Turbulent Compressible Flow in a Diffuser and a Nozzle Blade CascadeK. C. Ng, M. Z. Yusoff, T. F. YusafThis research describes the development of a new structured 2D CFD solver for compressible flow. The high-speed turbulent flow in a diffuser and a cascade of nozzle blade is predicted using standard k-ε turbulence model. The new finite volume CFD solver employs second-order accurate central differencing scheme for spatial discretization and multi-stage Runge-Kutta time integration to solve the set of … …American Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,550 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordThe Solution to Some Hypersingular Integral EquationsAlexander G. RammGel’fand, I. M., & Shilov, G. E. (1964). Generalized Functions. Volume I: Properties and Operations (1st ed., Vol. 1). Academic Press. Hörmander, L. (1998). The Analysis of Linear Partial Differential Operators I (1st ed.). Springer Berlin, Heidelberg. https://doi.org/10.1007/978-3-642-96750-4 Ramm, A. G. (2022). The Navier-Stokes Problem (2nd ed.). Springer Nature. Ramm, A. G. (2023). Analysis of the Navier-Stokes problem (2nd ed.). … …Journal of Mathematics and Statistics, Vol. 20, Issue 1 · 25 May 2024 · 5,683 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordRETRACTED: Application of Sivasubramanian Kalimuthu Hypothesis to TrianglesM. SivasubramanianAt the request of the Editor-in-Chief, the Journal of Mathematics and Statistics has decided to retract the manuscript titled "Application of Sivasubramanian Kalimuthu Hypothesis to Triangles" authored by M. Sivasubramanian, published in Volume 5, Issue 2 with the page numbering 90-92. The authors have falsified findings and the article contains unsubstantiated claims and was accepted because of an administrative error. … …Journal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 7,646 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordRETRACTED: On Algebra and TachyonsM. Sivasubramanian, S. KalimuthuAt the request of the Editor-in-Chief, the Journal of Mathematics and Statistics has decided to retract the manuscript titled "On Algebra and Tachyons" authored by M. Sivasubramanian and S. Kalimuthu, published in Volume 5, Issue 2 with the page numbering 88-89. The authors have falsified findings and the article contains unsubstantiated claims and was accepted because of an administrative error. … …Journal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 7,239 accessesView PDFCite